Publication
Title
Functional ideals and topological theories
Author
Abstract
In this paper we give new and unified isomorphic characterizations of approach spaces, pre-approach spaces, convergence approach spaces, uniform gauge spaces, topological spaces, convergence spaces, pretopological spaces, metric spaces and uniform spaces. The unified treatment is made possible by the use of a type of ideals of positive real-valued functions, a concept, richer and more appropriate than filters for our purpose.
Language
English
Source (journal)
Houston journal of mathematics. - Houston, Tex.
Houston journal of mathematics. - Houston, Tex.
Publication
Houston, Tex. : 2008
ISSN
0362-1588
Volume/pages
34:4(2008), p. 1065-1089
ISI
000264434800008
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 16.10.2008
Last edited 15.05.2017
To cite this reference